# SDR COEA2017052847923

- Difficulty date: May 28, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110541200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR UPPER FLANGE HAS TWO WORN HOLES AT RIB 10.  REPAIRED THE SPAR IAW ES-2663/17.
